Fuzzy homomorphisms of rings

D. S. Malik, John N. Mordeson

Research output: Contribution to journalArticlepeer-review

13 Scopus citations


In this paper we introduce the concept of fuzzy homomorphisms of rings. We prove for fuzzy homomorphisms, analogues of the homomorphism theorems of ordinary ring homomorphisms.

Original languageEnglish (US)
Pages (from-to)139-146
Number of pages8
JournalFuzzy Sets and Systems
Issue number1
StatePublished - Feb 25 1992

All Science Journal Classification (ASJC) codes

  • Logic
  • Artificial Intelligence


Dive into the research topics of 'Fuzzy homomorphisms of rings'. Together they form a unique fingerprint.

Cite this